Factorization through Inclusion Mappings between Ip-Spaces.
Mathematische Annalen, Tome 220 (1976), pp. 123-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__220_162811,
author = {Hans Jarchow},
title = {Factorization through {Inclusion} {Mappings} between {Ip-Spaces.}},
journal = {Mathematische Annalen},
pages = {123--136},
year = {1976},
volume = {220},
zbl = {0313.47012},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__220_162811/}
}
Hans Jarchow. Factorization through Inclusion Mappings between Ip-Spaces.. Mathematische Annalen, Tome 220 (1976), pp. 123-136. http://geodesic.mathdoc.fr/item/MAN_1976__220_162811/